advertisement
Question
Posted by: Confused | 2009/01/19

Minerva 35

I am currently on Femodene , and the derm told me that im starting to get Acne and should change to Minerva 35 - does this serve as a Contraceptive Pill aswell ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it does.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Talita | 2009/01/19

Both are contraceptives as far as I know. I think Minerva is just stronger. Testosterone can also cause acne. Minerva has anti androgens which work to lower testosterone, which may help with the acne!

Reply to Talita

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement